# SDR DALA2017020200841

- Difficulty date: February 2, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 40,161 hours, 26,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THEY COULD NOT CONTROL THE EMERGENCY LIGHTING IN THE TAILCONE; THEY WOULD FLASH ON AND THEN GO OFF. MAINTENANCE REPLACED THE BATTERY AND THE OPERATIONAL CHECK WAS GOOD.  (LP #9118010)
